Atenolol

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

In a hypertensive patient, how to manage a sudden fall in BP?

Query: Hi doctor, Since two years my mom is taking Atenolol for hypertension. Her dose is 50 mg per day which she eats half in the morning and half at night. About a week ago, her blood pressure became low and today it was 104/65 mmHg and pulse rate is 51. I would be very grateful for your help. Thanks.  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have carefully worked through your case and want to assure that I will manage your mother's case. It sometimes happens with hypertensive patients and we need to adjust dosage time to time. She should take only 25 mg Atenolol or half the tablet of 50 mg in the ...  Read Full »

My BP and heart rate values are fluctuating even after having medications. Why?

Query: Hello doctor, For three years, I have been taking 12.5 mg of Atenolol and 80 mg of Diovan to control blood pressure. Readings over the years have been good and average. 120/60 was the blood pressure 55 to 60 was the pulse rate. I have a good blood pressure monitor, and I take readings three to four...  Read Full »


Dr. Muhammad Zohaib Siddiq

Cardiologist, General Practitioner

Answer: Hello, Welcome to icliniq.com. So the problem you mentioned are two 1. High blood pressure and 2. Heart rate 1. For BP, continue Diovan (Valsartan) 80 mg. Regarding Atenolol, it does not has many effects on BP, but has an effect of lowering heart rate. If your BP remains elevated, you may increase t...  Read Full »

Kindly suggest some medicines for maintaining sugar levels and blood pressure.

Query: Hi doctor, I was diagnosed with BP and diabetes. I am taking Diamicron 60 mg, Amaryl 2 mg, Adalat 20 mg, and Atenolol 50 mg daily. I am experiencing ED for more than a year now. What should I need to do now?  Read Full »


Dr. Hafiz Muhammad Hassan Shoukat

Family Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. You are taking these medications in the wrong order. Both Diamicron (Gliclazide) and Amaryl (Glimepiride) belong to the same class. It should never be taken together, and it can cause hypoglycemia. Please explain about the experience with Glucophage (attachment removed ...  Read Full »

How to reduce excess oxytocin in brain?

Query: Hi doctor, Two months back, I got married. Then, I involved with excessive kissing with my wife. For the past one month, I am facing some kind of headache and heaviness in the head. I checked with the local physician and they said that there are excess of love hormones in the brain. That is excess o...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hi, Welcome to icliniq.com. I can understand your concern, but I differ in opinion regarding the oxytocin and headache. Oxytocin concentration increases in response to kiss. Prolonged kiss is associated with vasodilation and this in turn reduces headache. Similarly, increased Oxytocin helps in reduc...  Read Full »

What may be the cause of pinching pain in the chest?

Query: Hello doctor, I am writing this query for my father. He is 62 years old. He has BP and sugar but both are very much in control. He gets a slight pinching like pain on left chest and rarely on right chest. It stays only for few seconds. In a day, it comes like five to six times for every three to fo...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. I have studied the attached reports (attachments removed to protect patient identity). There are no significant changes in his ECG. In my opinion, such pinching kind of chest pain is less likely to be due to cardiac issues. However, since he has diabetes and hypertension...  Read Full »

My BP fluctuates often. What should I do?

Query: Hi doctor, I am a 29 year old male. A year ago, I had severe headache, heaviness of head and tension. When I consulted a cardiologist, he conducted all tests and diagnosed me with high BP 150/90. He prescribed me Sartel 40 mg and Amlogard 2.5 mg for high BP. I had tablets for 15 days and then checke...  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have worked through your query and understand your health issues. I assure you not to worry as you have consulted the appropriate expert physician who will take care all of your medical concerns. Your blood pressure (BP) was high in the first place and they started y...  Read Full »

My ECG shows RBBB, but no abnormality was found in echo. What to do?

Query: Hi doctor, I am 29 years old. I am suffering from acidity problem and hypertension. My SGPT 107, SGOT 112, bilirubin 1.1 and fasting blood sugar 83 mg/dL. All other blood test reports like lipid profile and uric acid are normal. My USG report is normal. My ECG shows RBBB and no abnormality found in ...  Read Full »


Dr. Bharat Patodiya

Family Physician, General Medicine Physician, General Practitioner, Internal Medicine Physician, Medical Oncologist

Answer: Hi, Welcome to icliniq.com. I have seen your reports (attachment removed to protect patient identity), which are quite acceptable. Liver enzyme up to three times of upper limit is fine. Your BMI (body mass index) also fine as it is less than 25. RBBB (right bundle branch block) is usually benign in...  Read Full »

I am taking Atenolol from six years. But, now I feel dizzy when I take it. Why?

Query: Hello doctor, I have been on Atenolol for the past six years. I was prescribed this for a high heart rate. It worked well the first five years. But, from the last year, it has ruined my life. I have no energy. I get light headed and dizzy. I am on 100 mg a day. I am not sure what to do.  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. It is probably Atenolol-induced low heart rate and blood pressure. First, you need to get your blood pressure and pulse rate checked. You should buy an electronic BP apparatus which shows both blood pressure and pulse rate or else you could get it checked from a nearby...  Read Full »

Is it normal to hear heartbeat and pulse in the right ear?

Query: Hello doctor, I hear my pulse and heartbeat-like sound in my right ear if I bend over, especially after exercise or eating food. Is it normal? Can it be due to blood pressure or is it due to any blockage in my blood vessel near my ear?  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. The symptoms you feel are called as heart palpitations. It may be due to thyroid disease, anxiety, heart disease, blood pressure or many other reasons. You need to consult your cardiologist for proper evaluation of the cause and to treat that accordingly. Diagnosis i...  Read Full »

How to lower blood pressure? I am a chronic high BP patient and taking Amlodipine and Atenolol

Query: Dear Doctor, I am a chronic High BP patient since 1998. Taking medications Amlodipine 5mg and Atenolol 50mg (AMLO Press-AT). Now the BP reading shows as 160/120. How to lower the blood pressure?  Read Full »


Dr. Sugandh Garg

Diabetologist, General Medicine Physician, Internal Medicine Physician, Toxicologist

Answer: Hi, Welcome to icliniq.com. Since you are a case of chronic hypertension, you must regularly get your blood pressure checked from a local doctor and the dose needs to be adjusted accordingly either to increase or decrease. Investigations:- Routine investigations must be done including blood sugar,...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.